# SDR QXEA2009071000519

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,605 hours, 21,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - LT INBOARD SEAT TRACK NR 5 CORROSION AROUND N/P ON TOP OF OUTBOARD FLANGE AT APPROX X 21.0.  REMOVED NR 5 SEAT TRACK BY REMOVING KICK PLATE, DRIP TRAY FWD AND AFT SPLICE AND FWD WEB.  DRILLED UP NEW SEAT TRACK FROM STOCK COUNTERSUNK, DEBURRED AND ALODINED PER SRM 51-40-07 AND 51-21-10-02-01.  INSTALLED SEAT TRACK FWD AFT SPLICES, WEB, DRIP TRAY AND KICK PLATE IAW SRM 51-40-15, 51-42-05, AND 51-23-00.
